# SDR DALA2021060303027

- Difficulty date: June 3, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 83,346 hours, 36,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 16fed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3243 ON SVC CHECK FOUND SEAT 16 F,E,D EMERGENCY PATH LIGHT BROKEN. CORRECTIVE ACTION: RE-SECURED EMERGENCY PATH LIGHT AT SEAT 16. OPS CK GOOD. (7771558)
